ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

November 2017 , Volume 22 , Issue 9

Select all articles

Export/Reference:

Semi-Markovian capacities in production network models
Simone Göttlich and Stephan Knapp
2017, 22(9): 3235-3258 doi: 10.3934/dcdsb.2017090 +[Abstract](1462) +[HTML](21) +[PDF](1909.6KB)
Limit cycles in uniform isochronous centers of discontinuous differential systems with four zones
Jackson Itikawa, Jaume Llibre, Ana Cristina Mereu and Regilene Oliveira
2017, 22(9): 3259-3272 doi: 10.3934/dcdsb.2017136 +[Abstract](1185) +[HTML](23) +[PDF](393.5KB)
A two-phase flow model with delays
Theodore Tachim Medjo
2017, 22(9): 3273-3294 doi: 10.3934/dcdsb.2017137 +[Abstract](1001) +[HTML](21) +[PDF](438.7KB)
A prey-predator model with a free boundary and sign-changing coefficient in time-periodic environment
Meng Zhao, Wan-Tong Li and Jia-Feng Cao
2017, 22(9): 3295-3316 doi: 10.3934/dcdsb.2017138 +[Abstract](1325) +[HTML](25) +[PDF](454.8KB)
On a delay differential equation arising from a car-following model: Wavefront solutions with constant-speed and their stability
Eugen Stumpf
2017, 22(9): 3317-3340 doi: 10.3934/dcdsb.2017139 +[Abstract](1257) +[HTML](23) +[PDF](2326.1KB)
Computing stable hierarchies of fiber bundles
Thorsten Hüls
2017, 22(9): 3341-3367 doi: 10.3934/dcdsb.2017140 +[Abstract](1081) +[HTML](26) +[PDF](4358.7KB)
Large time behavior in the logistic Keller-Segel model via maximal Sobolev regularity
Xinru Cao
2017, 22(9): 3369-3378 doi: 10.3934/dcdsb.2017141 +[Abstract](1069) +[HTML](23) +[PDF](377.6KB)
On random cocycle attractors with autonomous attraction universes
Hongyong Cui, Mirelson M. Freitas and José A. Langa
2017, 22(9): 3379-3407 doi: 10.3934/dcdsb.2017142 +[Abstract](1373) +[HTML](20) +[PDF](658.2KB)
Dynamical properties of a Leslie-Gower prey-predator model with strong Allee effect in prey
Wenjie Ni and Mingxin Wang
2017, 22(9): 3409-3420 doi: 10.3934/dcdsb.2017172 +[Abstract](1215) +[HTML](27) +[PDF](315.2KB)
The almost unconditional convergence of the Euler implicit/explicit scheme for the three dimensional nonstationary Navier-Stokes equations
Jian Su and Yinnian He
2017, 22(9): 3421-3438 doi: 10.3934/dcdsb.2017173 +[Abstract](1390) +[HTML](24) +[PDF](1769.8KB)
Efficient spectral sparse grid approximations for solving multi-dimensional forward backward SDEs
Yu Fu, Weidong Zhao and Tao Zhou
2017, 22(9): 3439-3458 doi: 10.3934/dcdsb.2017174 +[Abstract](1368) +[HTML](27) +[PDF](597.3KB)
Numerical simulation of universal finite time behavior for parabolic IVP via geometric renormalization group
Vincenzo Michael Isaia
2017, 22(9): 3459-3481 doi: 10.3934/dcdsb.2017175 +[Abstract](878) +[HTML](19) +[PDF](1145.5KB)
Dynamic behavior of a stochastic predator-prey system under regime switching
Nguyen Huu Du, Nguyen Thanh Dieu and Tran Dinh Tuong
2017, 22(9): 3483-3498 doi: 10.3934/dcdsb.2017176 +[Abstract](1666) +[HTML](25) +[PDF](3732.3KB)
On stochastic multi-group Lotka-Volterra ecosystems with regime switching
Rui Wang, Xiaoyue Li and Denis S. Mukama
2017, 22(9): 3499-3528 doi: 10.3934/dcdsb.2017177 +[Abstract](1131) +[HTML](21) +[PDF](1424.5KB)
A preconditioned fast Hermite finite element method for space-fractional diffusion equations
Meng Zhao, Aijie Cheng and Hong Wang
2017, 22(9): 3529-3545 doi: 10.3934/dcdsb.2017178 +[Abstract](1242) +[HTML](27) +[PDF](417.6KB)
Time-periodic and stable patterns of a two-competing-species Keller-Segel chemotaxis model: Effect of cellular growth
Qi Wang, Jingyue Yang and Lu Zhang
2017, 22(9): 3547-3574 doi: 10.3934/dcdsb.2017179 +[Abstract](1493) +[HTML](25) +[PDF](865.2KB)
Expansivity implies existence of Hölder continuous Lyapunov function
Łukasz Struski and Jacek Tabor
2017, 22(9): 3575-3589 doi: 10.3934/dcdsb.2017180 +[Abstract](945) +[HTML](21) +[PDF](660.9KB)
Generalized Lyapunov-Razumikhin method for retarded differential inclusions: Applications to discontinuous neural networks
Zuowei Cai, Jianhua Huang and Lihong Huang
2017, 22(9): 3591-3614 doi: 10.3934/dcdsb.2017181 +[Abstract](1225) +[HTML](24) +[PDF](546.7KB)
Governing equations for Probability densities of stochastic differential equations with discrete time delays
Yayun Zheng and Xu Sun
2017, 22(9): 3615-3628 doi: 10.3934/dcdsb.2017182 +[Abstract](1238) +[HTML](20) +[PDF](374.8KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]